# SDR DL757081466

- Difficulty date: October 28, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY AFT FLOOR PANEL FROM BS 1510 TO 1640 IS CORRODED ON BOTTOM SURFACE AT THE FASTENER HOLES.  REMOVED AND REPLACED ACB FLOOR PANEL BS 1510-1640 IAW AMM 25, 50-04-004-001, AMM 25-50-04-404-004, SRM 51-40-02, 51-40-05, AND 51-40-08.
